# SDR P5CA0501405

- Difficulty date: October 13, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 79,587 hours, 19,269 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN CORROSION ON OUTBOARD JACK PAD AREA AT FSS 1295.  REPAIR CARRIED OUT IAW BOEING FAA FORM 8100-9.  SUPPLEMENTARY JOB CARDS AFM 0147 AND AFM 1068 FOR DETAILS.
